# SDR SWAA2017103017453

- Difficulty date: October 14, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SURROUND CREASE BEAM INNER CHORD ATTACH ANGLE CORRODED BETWEEN BS 313 TO BS 342.  R&R ANGLE IAW SRM AND DWG.
